# SDR UALA2012071203778

- Difficulty date: July 11, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 37,084 hours, 15,176 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY LIGHT LENS MISSING.  EMERGENCY LIGHTS WORK NORMALLY, NO PASSENGER HAZARD.
